# SDR SWAA2021120348701

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 71,983 hours, 42,507 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WING TO BODY PANEL AFT OF L/H MAIN GEAR W/W PANEL 193CL IS DELAMINATED ; DELAM DIMENSIONS ARE APPROXIMATELY 12? Y 9.5? / [01] REPLACED PANEL PER MM 53-51-21
